# SDR SWAA2021081589904

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727B - BS767 RBL21 WL156. / REMOVED AND REPLACED FLOOR SIDEWALL SUPPORT AT ACB BS727 TO BS767 RBL21 WL156 IAW SRM 51-40-02-0G-0 DWG 146A7500
